MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  ALTRX LIP LNR 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910  ALTRX LIP LNR 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122136256
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Scarring (2061)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient came into the doctor's office complaining of a squeaking hip.Upon xray review, it was determined that the liner was separated from the shell.It is not known if the liner was not locked in properly or if it released post op, the patient had been in a mva and had a femoral rod placed in the femur and removed in a separate procedure prior to the primary hip surgery.There was a lot of scarring and the hip was very tight.Both the primary and revisions were difficult due to these factors.We were able to replace the head and liner during the revision and the doctor seemed happy with the result.The liner was retained by the patient.Doi: (b)(6) 2018; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ALTRX LIP LNR 36IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7718291
Report Number1818910-2018-65167
Device Sequence Number13702145
Product Code LPH
UDI-Device Identifier10603295393184
UDI-Public10603295393184
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number122136256
Device Lot NumberHD5405
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight106